# SDR QXEA200601900

- Difficulty date: July 18, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 11,856 hours, 8,656 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ONT- NOTICED A BURNING SMELL IN THE CABIN AREA FORWARD TO THE GALLEY AREA.  MAINTENANCE INSPECTED AND FOUND THE SMELL TO BE COMING FROM THE INSULATION IN THE OVERHEAD AREA.  VENTILATED AIRCRAFT.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
